×

On nonlinear delay differential equations. (English) Zbl 0804.34065

Nonlinear delay differential equations are investigated. The uniform boundedness, asymptotic stability, periodicity of the solution of such problem are proved. The approach of Dirichlet series is used. Different cases of the right-hand side function are considered and the convergence of the Dirichlet expansions is proved for them.
Reviewer: A.Slavova (Russe)

MSC:

34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34K05 General theory of functional-differential equations
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Claude Berge, The theory of graphs and its applications, Translated by Alison Doig, Methuen & Co. Ltd., London; John Wiley & Sons Inc., New York, 1962. · Zbl 0097.38903
[2] Frank Harary, Graph theory, Addison-Wesley Publishing Co., Reading, Mass.-Menlo Park, Calif.-London, 1969. · Zbl 0182.57702
[3] G. H. Hardy and M. Riesz, The general theory of Dirichlet’s series, Cambridge Univ. Press, Cambridge, 1915. · JFM 45.0387.03
[4] A. Iserles, On the generalized pantograph functional-differential equation, European J. Appl. Math. 4 (1993), no. 1, 1 – 38. · Zbl 0767.34054
[5] Tosio Kato and J. B. McLeod, The functional-differential equation \?\(^{\prime}\)(\?)=\?\?(\?\?)+\?\?(\?), Bull. Amer. Math. Soc. 77 (1971), 891 – 937. · Zbl 0236.34064
[6] T. W. Körner, Fourier analysis, Cambridge Univ. Press, Cambridge, 1988. · Zbl 0649.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.